# SDR EBVR20130618001

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: CFLMK
- Make and model: Cndair CL6002B16
- Aircraft serial: 5786
- Aircraft time: 970 hours, 389 cycles
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: 22804021817816
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 970 hours, 389 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS LOCATED IN THE SWITCH SUPPORTS ON BOTH LT AND RT THRUST REVERSERS.
